# SDR USAASB97310

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FL1901 - AFTER EXTENDING LANDING GEAR ON APPROACH, CREW RECEIVED THREE GREEN GEAR LIGHTS PLUS THREE RED GEAR UNSAFE LIGHTS WHICH STAYED ILLUMINATED.  RECYCLED GEAR AND RECEIVED NORMAL GEAR INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND PERFORMED EXTENSION AND RETRACTION CHECK PER M.  SYSTEM CHECKED NORMAL.  LUBRICATED GEAR SELECTOR HANDLE.  OPS CHECK GOOD.  (M)
